Some Fixed Point Theorems for Generalized Contractions in Metric Spaces with a Graph

Document Type: Research articles


Sakarya University,Department of Mathematics, 54187, Sakarya, Turkey


Jachymski [ Proc. Amer. Math. Soc., 136 (2008), 1359-1373] gave modified version of a Banach fixed point theorem on a metric space endowed with a graph.
In the present paper, (G, Φ)-graphic contractions have been de ned by using a comparison function and studied the existence of fixed points. Also, Hardy-Rogers G-contraction have been introduced and some fixed point theorems have been proved. Some examples are presented to support the results proved herein. Our results generalized and extend various comparable results in the existing literature. 






















Also, Hardy-

Rogers G-contractions have been introduced and some xed point

theorems have been proved.


Article Title [Persian]

برخی قضایای نقطه ثابت برای انقباض های توسع یافته در فضاهای مریک با یک گراف

Authors [Persian]

  • م. ازترک
  • الف. گیرگین
دانشگاه ساکاریا
Abstract [Persian]

در این مقاله برخی ویژگی های انقباضی برای  فضاهای متریک با استفاده از قضایای نقطه ثابت مورد مطالعه قرار گرفته است. چند مثال نیز برای بررسی بهتر نتایج بیان شده ارایه شده است.